# SDR AWXA200401439

- Difficulty date: December 8, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 69372099
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON LT INBOARD MID FLAP OUTER GIMBLE INDEXING PLATE SUPPORT AT WBL 173.00.  MAINTENANCE REMOVED AND REPLACED LT INBOARD MID FLAP OUTER GIMBLE INDEXING PLATE SUPPORT IAW B737-300 SOPM 20-50-01 FIG 1.
